# SDR 9JLA2021111030045

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N12MW
- Make and model: Amd FALCON2000EX
- Aircraft serial: 029
- Aircraft time: 6,086 hours, 3,425 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 392160003
- Part serial: M010162
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING AIRCRAFT POWERUP THE STANDBY ATTITUDE INDICATOR FAILED TO INITIATE. THE MAINTENANCE TEAM REMOVED THE FAILED SECONDARY FLIGHT DISPLAY AND INSTALLED A REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
